# SDR DALA2019031801785

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 45,045 hours, 29,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND LOWER AFT BULKHEAD EMERGENCY EXIT LIGHT INOP. FOUND EMERGENCY LIGHT BATTERY DEAD. R+R BTTERY PACK PER AMM 33-51. OPS CHECK GOOD. A/C OK FOR SVC. (LP# 5606332)
